# SDR SWAA090287

- Difficulty date: January 12, 2009
- Submitted: January 14, 2009
- Operation: Air carrier
- Aircraft: N618WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28034
- Aircraft time: 44,617 hours, 36,862 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434301
- Part serial: 1442
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND LT WING I/B AFT FLAP DELAMINATED AT O/B END.  R&R FLAP PER MM.
